Mucinex Fast-Max Severe Congestion & Cough Medicine for Adults, Cough & Bothersome Mucus Relief with Dextromethorphan HBr & Guaifenesin, Cough Suppressant & Expectorant Medicine, 20 Count

★★★★★ 4.1 27 reviews

US$5.59
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$5.59
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 5
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251392265 Release Date 2026/09/26 List Price US$5.59 Model Number 251392265
Category

When cough and chest congestion strike, reach for Maximum Strength Mucinex Fast-Max Severe Congestion & Cough caplets. These fast release caplets contain effective active ingredients to provide powerful relief from cough and cold symptoms. Dextromethorphan HBr, a cough suppressant, reduces the urge to cough. Guaifenesin, an expectorant, targets bothersome chest congestion by thinning and loosening mucus, providing bothersome mucus relief. Count on Mucinex for powerful relief from your worst cough & cold symptoms. Use as directed. For ages 12 years and older.

  • COLD MEDICINE FOR ADULTS: Maximum Strength Mucinex Fast-Max Severe Congestion & Cough caplets provide powerful multi-symptom relief for your worst cold and cough symptoms
  • OVER-THE-COUNTER MEDICATION: Mucinex caplets contain active ingredients to help you feel better; Dextromethorphan HBr is a cough suppressant and Guaifenesin is an expectorant; Use as directed; For ages 12+
  • COUGH MEDICINE: Contains Dextromethorphan HBr, a cough suppressant, to help reduce the urge to cough
  • MUCUS RELIEF: The expectorant, Guaifenesin, provides mucus relief by thinning and loosening bothersome mucus in your chest, helping to clear chest congestion
Over-the-counter medicine type Cough & Cold
Health concern Cold
Medicine strength Max
Brand Mucinex
Age group Adult
Form Caplet
Symptoms Cough and Congestion
Flavor None
Required storage condition Ambient Storage
Treatment effective time 4 h
Active ingredient name (in each caplet) Active Ingredients: Dextromenthorphan HBr (10 mg), Cough Suppressant; Guaifenesin (200), Expectorant. Inactive Ingredients: Aluminum, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, FD&C Red No. 40 Aluminum Lake, Methacrylic Acid And Ethyl Acrylate Copolymer, Mica, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Polyvinyl Alcohol, Povidone, Sodium Bicarbonate, Talc, Titanium Dioxide.
Inactive ingredients dextromethorphan HBr 10 mg, guaifenesin 200 mg, aluminum, croscarmellose sodium, FD&C blue no. 2 aluminum lake, FD&C red no. 40 aluminum lake, methacrylic acid and ethyl acrylate copolymer, mica, microcrystalline cellulose, polyethylene glycol, polysorbate 80, polyvinyl alcohol, povidone, sodium bicarbonate, talc, titanium dioxide.
Size 12
Count per pack 20
Product net content parent 20 Count
Product net content uom Count
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.1 out of 5
★★★★★
27 ratings | 11 reviews
How item rating is calculated
View all reviews
5 stars
77% (21)
4 stars
7% (2)
3 stars
4% (1)
2 stars
2% (1)
1 star
10% (3)
Sort by

There are currently no written reviews for this product.